# SDR 2004000014

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 78,008 hours, 19,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230102300
- Part serial: NN314
- Condition: Failed
- Location: L-3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 SLIDE/RAFT DID NOT FULLY DEPLOY DURING ACCOMPLISHMENT OF OMNI AIR WORKCARD 101C-744 (FUNCTIONAL CHECK OF SLIDE/RAFT FOR C-CHECK REQUIREMENTS) SLIDE/RAFT ASPIRATOR PART NUMBER 31002-201 SEPARATED FROM RAFT DUE TO IMPROPER INSTALLATION OF RETAINING RING.
